# SDR HNAA2012013000515

- Difficulty date: January 30, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 50,688 hours, 56,062 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS FAILED INFLIGHT.  INSPECTED NR 2 AC GENERATOR.  FOUND CONTROL ELECTRICAL CONNECTOR TO BE FULL OF OIL.  CLEANED CONNECTOR PLUG.  INSPECTED NR 2 AC CONTACTOR BOX.  NO DEFECTS NOTED. CREW GROUND RAN ACFT.  AC SYS OPERATES NORMAL. OK FOR SERVICE IAW MM 23-21-00.
